# SDR HALA2016021900022

- Difficulty date: February 19, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 12,989 hours, 2,037 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION, AFT CARGO DOOR INNER SKIN DAMAGED AT FR 63-63A BETWEEN BEAM 4 AND 5 WITH A CRACK ON THE BACK SKIN.  REMOVED DAMAGED AREA AND INSTALLED REPAIR DOUBLER AND FILLER IAW ER/A 544076-14.
